Ask an Eye Doctor and Get an Answer ASAP
Hi. I'm online and happy to answer your question today.
first of all, tobradex eye drops are not the correct drug to use for the treatment of ocular rosaecea.
What you are experiencing is, most likely, a slight breakdown of your orbital septum that is allowing a small amount of the normal fatty tissue that surrounds and cushions your eyeball to push forward. That is why you can "push it back" for a moment.
The treatment for this condition is called a lower lid blepharoplasty. In this procedure the weak orbital septum is opened, the "pooching forward" fat tissue is removed, and the area sewn back together.
I suggest you stop the antibiotic/steroid eye drops at his point and make an appointment to see an ophthalmologist for a complete eye exam and a review of your treatment options.
Does this make sense to you?
And, now, the obligatory word from our sponsors: :o)
I hope that this information was helpful for you. Please, allow me get credit for my time and effort in assisting you and press the ACCEPT button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you very much. Positive Feedback and/or Bonus is welcomed and appreciated.